# SDR GAIA0068

- Difficulty date: February 9, 2000
- Submitted: April 12, 2000
- Operation: Air carrier
- Aircraft: N255US
- Make and model: Boeing 727251
- Aircraft serial: 19974
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AT TIMCO/OSC THE FOLLOWING DISCREPANCY WAS FOUND AT STATION 294.5, THE FLOORBEAM WEB WAS FOUND TO BE CRACKED AT LBL 54.5.  CUT OUT DAMAGED PART OF WEB AND FABRICATED WEB AND DOUBLER.  INSTALLED IAW SRM 51-40-2.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
